# SDR DALA2023053004310

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 87,521 hours, 15,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1815, LEFT AFT EXTERIOR EMERG LT INOP. CORRECTIVE ACTION: REPLACED LEFT AFT EXTERIOR EMERG LT PER B767-400 AMM 33-51-06. (LP 4539276)
